# SDR UIEA2020120302515

- Difficulty date: November 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 116,388 hours, 19,459 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Part number: 10800C1F1
- Part serial: TLS51897624630
- Condition: Damaged
- Location: Portable O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PORTABLE OXYGEN CYLINDER FULL MASK TUBE BRK AT U/D 2 EA, IAW IAI AMM 35-11-00-900-801 REV 10.  REPLACED PORTABLE OXYGEN CYLINDER FULL MASK AT U/D 2 EA.  JOB COMPLETED AND CONDITION CHECK NORMAL.
